# SDR AALA201909019005

- Difficulty date: August 31, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 17,288 hours, 4,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FAILS EMERGENCY LIGHTING TEST EPSU (12WL) REQUIRES REPLACEMENT. REPLACED 12WL EPSU IAW AMM 33-51-38 OPS CHECK GOOD IAW AMM  33-51-38.
